Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences

Impact factor: 0.024
5-Year Impact Factor: 0.056

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

Buy Issue $221.00 Volume 34, 2002 Issue 1

DOI: 10.1615/JAutomatInfScien.v34.i1

Table of Contents:

A Problem of Evasion of Two Controlled Objects from a Group of Pursuers in the Three-Dimensional Space
Arkadiy A. Chikriy, Alexey P. Ignatenko
26 pages
DOI: 10.1615/JAutomatInfScien.v34.i1.10
Existence of Hybrid Equilibrium in a Differential Game
Vladislav I. Zhukovskiy, Victor V. Zolotaryov
10 pages
DOI: 10.1615/JAutomatInfScien.v34.i1.20
On Stabilization of Motion of One Class of Nonlinear Systems
Dmitriy V. Lebedev
10 pages
DOI: 10.1615/JAutomatInfScien.v34.i1.30
Optimal Control of an Elliptic System with Conditions on a Component Thin Inclusion
Ivan V. Sergienko, Vasiliy S. Deineka
21 pages
DOI: 10.1615/JAutomatInfScien.v34.i1.40
Algorithm for Solving the Discrete Periodic Riccati Equation
Vladimir B. Larin
7 pages
DOI: 10.1615/JAutomatInfScien.v34.i1.50